# SDR FDEA202011242953

- Difficulty date: November 24, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA00071
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - UPON REMOVAL OF SIDEWALL LINER FOR REPAIR (SNRM N00161) FOUND R3 DOOR FORWARD LOWER BEAM STOP NR 7 CRACKED CABIN AT R3 DOOR.  CRACKED FORWARD LOWER STOP BEAM NR 7 REMOVED AND REPLACED, AS PER SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MINOR, PER GMM 6-2-100.
